Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Surface links which are coverings over the standard torus

Inasa Nakamura

Algebraic & Geometric Topology 11 (2011) 1497–1540

We introduce a new construction of a surface link in 4–space. We construct a surface link as a branched covering over the standard torus, which we call a torus-covering link. We show that a certain torus-covering T2–link is equivalent to the split union of spun T2–links and turned spun T2–links. We show that a certain torus-covering T2–link has a nonclassical link group. We give a certain class of ribbon torus-covering T2–links. We present the quandle cocycle invariant of a certain torus-covering T2–link obtained from a classical braid, by using the quandle cocycle invariants of the closure of the braid.

surface link, $2$–dimensional braid, knot group, triple point number, quandle cocycle invariant
Mathematical Subject Classification 2000
Primary: 57Q45
Secondary: 57Q35
Received: 25 June 2009
Revised: 1 March 2011
Accepted: 2 March 2011
Published: 26 May 2011
Inasa Nakamura
Research Institute for Mathematical Sciences
Kyoto University
Oiwake-cho, Kitashirakawa, Sakyo-ku
Kyoto 606-8502